# SDR TRAX200600393

- Difficulty date: June 19, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 11,517 hours, 9,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAX DOOR SUPPORT DOUBLER AT FS 338.9 UNDER PANEL.  REMOVED PAX DOOR STEPS 832AT AND 832FT, FOR ACCESS TO DOUBLER AND AFT PULL IN LEVER, IAW CRJ AMM 52-11-04 AND 52-11-23.  REMOVED DOUBLER AND FABRICATED WITH S1710-4 EXTRUSION IAW CRJ SRM 52-10-14, FIG 1. OK TO INSTALL.  INSTALLED DOUBLER IAW CRJ SRM 51-42-13 AND 51-42-21.  REINSTALLED PAX DOOR AFT PULL IN LEVER ASSY. IAW CRJ AMM 52-11-23.  OPS CHECK GOOD.  REINSTALLED STEP 832AT AND 832FT, IAW CRJ AMM 52-11-04. (SDR CLOSED)
